MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TI POWERPORT W/ ATTACH 8 FR CHRONO, INTER W/ PLUG, MI; IMPLANTABLE PORT

BARD ACCESS SYSTEMS TI POWERPORT W/ ATTACH 8 FR CHRONO, INTER W/ PLUG, MI; IMPLANTABLE PORT
Model Number 1708070
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that the port site allegedly presented with pus under the dressing with odor and redness.There patient status is unknown.

Brand Name
TI POWERPORT W/ ATTACH 8 FR CHRONO, INTER W/ PLUG, MI
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8035235
Report Number3006260740-2018-03136
Device Sequence Number19187670
Product Code LJT
UDI-Device Identifier00801741026652
UDI-Public(01)00801741026652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1708070
Device Catalogue Number1708070
Device Lot NumberREYB2177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;